Would uloric 40mg have any allergic reaction my back has a blistery itchy rash?

Answers (1)

31 Jan 2011

You can have an allergic reaction to anything at any time, unfortunately, but it is best to start with anything new you have been using, be it a drug or a new soap, or detergent for your laundry etc. If the rash is blistery, I would advise speaking to your healthcare professional (PCP, MD, DO, PA or NP) and letting them know what kind of reaction you are having. You might need something to halt the progression of the reaction until you can discover what it is causing the reaction.

Votes: +1
caringsonbj 1 Feb 2011

good job!!

norles 5 Feb 2012

It is due to the Uloric. I had the same reaction, biopsed and dis appeared abruptly when I stopped the Uloric. Since I was allergic to Allopurinol and the Uloric decreased my uric acid by 50%, I was quite upset that I was allergic to such a helpful drug.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can alcohol (wine) increase the effects of an allergic reaction to lamictal that caused a rash?

A friend of mine had an allergic reaction to lamictal when she started taking it. She broke out in a rash on her back, stomach, and chest. She ...

1 answer 2 Jan 2010

I'm on 5 different meds. How do I determine which one is giving me an allergic reaction?

Within the last 6 weeks or so I've broken out with a non-itchy, red, splotchy rash that started on my feet and has crept up onto my calves, ...

1 answer 22 Jun 2010

I am having an allergic reaction to Simponi--red, itchy, dry rash on face and neck; sore throat. It?

... is still escalating; I had the injection 11/23 (today is 11/28). I am not in danger at this time, but if it continues to escalate, I will be. How ...

3 answers 28 Nov 2010

Could an increase in Coumadin cause an itchy rash?

My Dr. increased my coumadim from 4mg to 5mg now I have a blistery itchy rash on my back. Why is this? Is it because of the increase of the coumadim.

2 answers 31 Jan 2011

How do I know if these itchy bumps on my hands are an allergic reaction to a medication?

I have noticed these itchy, bumpy, rash-like patches on my hands and fingers lately. Am I having an allergic reaction to a medication? or is it maybe ...

2 answers 28 Apr 2012